# SDR AALA20130815005

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 36,407 hours, 14,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER JUST OUTBOARD OF LEFT HAND AIR CONDITIONING BAY, EXHAUST DUCT CUTOUT (LEFT BUTTLINE 25 WHEEL WELL) HAS TWO INCH CRACK IN LOWER END RADIUS. INSTALLED NEW VERTICAL STIFFENER PER AARD 51-00-05-1 AND INSTALLATION DRAWING NUMBERS 111A1000 SHEET 101 FRAME 4,111A1000 SHEET 100 FRAME 4 AND 149A7210 SHEET 7 FRAME 3.
